Representation type of finite quiver hecke algebras of type D(Formula presented)

Susumu Ariki, Euiyong Park

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We give an Erdmann-Nakano type theorem for the finite quiver Hecke algebras (formula presented) of affine type (formula presented), which tells their representation type. If (formula presented) is not of wild representation type, we may compute its stable Auslander-Reiten quiver.

Original languageEnglish
Pages (from-to)3211-3242
Number of pages32
JournalTransactions of the American Mathematical Society
Volume368
Issue number5
DOIs
StatePublished - May 2016

Fingerprint

Dive into the research topics of 'Representation type of finite quiver hecke algebras of type D(Formula presented)'. Together they form a unique fingerprint.

Cite this